# SDR TRBA2008016

- Difficulty date: January 15, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 27,816 hours, 26,274 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D227001721
- Part serial: B298
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

VERY STRONG NOISE IN NOSE GEAR DURING RETRACTION.  REMOVED AND REPLACED THE NOSE LANDING GEAR SHOCK ABSORBER IAW MM NR 32-21-00.  REMOVED AND REPLACED LT NOSE WHEEL ASSEMBLY IAW JIC NR 12-37-32.
